教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁CHYAN CHUAN-JEN (瀏覽個人網頁)

標題:Multiple solutions for 2mth order Sturm-Liouville boundary value problems
學年88
學期2
出版(發表)日期2000/06/01
作品名稱Multiple solutions for 2mth order Sturm-Liouville boundary value problems
作品名稱(其他語言)
著者錢傳仁; Chyan, Chuan-jen; Henderson, J.
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Computers and Mathematics With Applications 40(2-3), pp.231-237
摘要Growth conditions are imposed on f such that the following boundary value problem: (−1)my(2m) = f(t, y), αi+1y(2i)(0) − βi+1y(2i+1)(0) = γi+1y(2i)(1) + δi+1y(2i+1)(1) = 0, 0 ≤ i ≤ m−1, has an arbitrary number of positive solutions.
關鍵字Boundary value problem;Multiple solutions
語言英文
ISSN0898-1221
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!